MAUDE Adverse Event Report: PEGA MEDICAL INC FASIER DUVAL TELESCOPIC IM SYSTEM; FEMALE RETRIEVER Ø3.2MM

PEGA MEDICAL INC FASIER DUVAL TELESCOPIC IM SYSTEM; FEMALE RETRIEVER Ø3.2MM
Model Number FRT100
Medical Device Problem Codes Difficult to Insert (1316); Failure to Align (2522); Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon informed that during surgery in a patient with congenital pseudarthrosis, for replacing an existing fassier duval nail by a larger one, the female retriever (frt100) used for the removal presented a misalignment of the two halves, causing that the instrument did not fit with the hex hole of the implant to be removed.

Brand Name
FASIER DUVAL TELESCOPIC IM SYSTEM
Common Device Name
FEMALE RETRIEVER Ø3.2MM
Manufacturer (Section D)
PEGA MEDICAL INC
1111 autoroute chomedey
laval, quebec H7W 5 J8
CA  H7W 5J8
MDR Report Key10236693
Report Number3000327445-2020-00004
Device Sequence Number2623695
Product Code LXH
UDI-Device Identifier07540194007193
UDI-Public(01)07540194007193
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFRT100
Device Catalogue NumberFRT100
Device Lot Number160512-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1